# SDR SWIA2019121847000

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR CORRODED BETWEEN STR 22L AND 23L FS 319.00 (C-CHECK) RO 12/14/2019  REMOVED CORROSION FROM FS 319 L/H LOWER SIDE FRAME SECTOR BETWEEN STRINGER 22L AND STRINGER 23L IAW CRJ-200 SRM FOUND TO BE WITHIN ALLOWABLE LIMITS IAW CRJ-200 SRM. MAX MATERIAL REMOVED .003" REMAINING MATERIAL THICKNESS .047" NOMINAL MATERIAL THICKNESS .050".  / REAPPLIED FINISH IAW CRJ-200 SRM. / CALIBRATED TOOL INFO: / DEPTH GAUGE WVATCENG4886 / CAL DATE: 10-JUN-19 / CAL DUE: 30-JUN-20
